Asymptotics of odd solutions of quadratic nonlinear Schrödinger equations

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the Cauchy problem for a quadratic nonlinear Schrödinger equation in the case of odd initial data from H2 ∩ H0, 2. We prove the global existence in time of solutions to the Cauchy problem and construct the modified asymptotics for large values of time.

Original languageEnglish
Pages (from-to)146-158
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume359
Issue number1
DOIs
Publication statusPublished - 2009 Nov 1
Externally publishedYes

Keywords

  • Asymptotics of solutions
  • Nonlinear Schrödinger equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotics of odd solutions of quadratic nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this